# SDR UPS99830846

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4646163501
- Condition: Cracked
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 BETWEEN FS 1340 AND 1360, LONGERON 30L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED THE SPLICE FITTING IAW SRM 51-1-20D.
